TY - JOUR T1 - The Boundedness of Toeplitz-Type Operators on Vanishing-Morrey Spaces JO - Analysis in Theory and Applications VL - 4 SP - 309 EP - 319 PY - 2011 DA - 2011/11 SN - 27 DO - http://doi.org/10.1007/s10496-011-0309-y UR - https://global-sci.org/intro/article_detail/ata/4603.html KW - Toeplitz-type operator, generalized fractional integral, vanishing-Morrey space. AB -

In this note, we prove that the Toeplitz-type Operator $\Theta_\alpha^b$ generated by the generalized fractional integral, Calderón-Zygmund operator and VMO function is bounded from $L^{p,\lambda} (R^n)$ to $L^{q,\mu} (R^n)$. We also show that under some conditions $\Theta_\alpha^b f \in  V L^{q,\mu} (B_R)$, the vanishing-Morrey space.